# SDR SWAA2024040561011

- Difficulty date: March 8, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Rbl 4-8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- BS1016 SHEAR WEB BS1016- 1016+3 RBL4-8 WL208<[01] ACCOMPLISHED 24-153-00682 (N7731A - ATS (PAE) - REPAIR ? LAV SUPPORT - SHEAR WEBS P/N 147A5620-( ) AND P/N 147A5714-5 STRAP CORROSION AT MULTIPLE LOCATIONS IN THE AREA APPROX. BETWEEN BS 991-1031; RBL 6 - LBL 36; WL 208.1);[02] CORRECTED RII IN MEASUREMENT FIELD;[03] VERIFIED ACTION 1;2. JOB COMPLETE.
